} Exporting | Product Categories | UNIPHARMA

Paracetamol 650 mg tablets

Active ingredients: Paracetamol  650 mg  tablets. Indications: Paracetamol is analgesic antipyretic used in – Hyperthermia – Headache – Pain

More

Paracetamol 500 mg tablets

Active ingredients: Paracetamol 500 mg tablets. Indications: Paracetamol is analgesic and antipyretic used in – Hyperthermia. – Headache. – Pain.

More